# SDR AALA202503279093

- Difficulty date: March 25, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N871NN
- Make and model: Boeing 737823
- Aircraft serial: 31127
- Aircraft time: 40,021 hours, 17,200 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: IMMEDIATELY AFTER ROTATION NOTICED A STRONG BURNT OIL SMELL COMING FROM THE FLIGHT DECK GASPERS. ODOR DISSIPATED AFTER THREE MINUTES. NO ACTION WAS TAKEN. FLIGHT CONTINUED NORMALLY. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
